# SDR DU4R2020061000039

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR, FWD LWR CORNER HAS CRACK, EMANATES FROM EDGE, TRAVELS DOWN TO 5TH FASTENER HOLE IN NDT INSPECTION AREA ( SEE SB 737-53A1350 FIG 8) THEN COMES OUT OF THAT HOLE AND TRAVELS DOWN/FWD S INSIDE HOLE,AS MARKED IN BLACK
